# SDR MASA200400619

- Difficulty date: November 1, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 2,139 hours, 1,587 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Bird Strike
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO BIRD STRIKE.  MAINTENANCE C/W INSPECTION AND FOUND NO DAMAGE.
